# SDR SWAA2024053077025

- Difficulty date: April 19, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs500a-500b S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26R AT FWD CARGO COMPARTMENT 2024-269968<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG: 143A7505 SHEET: 6 REV: D; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG: 143A7505 SHEET: 6 REV: D; SEE INDIVIDUAL SIGN OFF BELOW
